# SDR IPXA2024091898529

- Difficulty date: September 3, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,318 hours, 16,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Torn
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR AFT LOWER SEAL TORN. DOT 62-21. EA-62.PERFORMED REPLACE CREW DOOR AFT LOWER SEAL IAW AMM 52-10-18/401.
